# SDR 2022FA0000358

- Difficulty date: July 19, 2022
- Submitted: July 19, 2022
- Operation: General aviation
- System (JASC): 2560 · Emergency Equipment
- Part: Brake
- Part number: BL8323
- Condition: Chipped
- Location: Edge Of Tooth
- Component: Rescue Hoist, Breeze
- Component part number: BL2020070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE NEW STOCK BREEZE EASTERN HELICAL BRAKE JAW P/N BL-8323  FOUND TO BE DAMAGED ON REMOVAL FROM PACKAGING. A CHIP OF METAL WAS DISLODGED FROM A TOOTH ON THE JAW. ON ALL THREE PARTS.  FROM PART NUMBER BL-6229 JAW ASSY CONTAIN IN BREEZE EASTER HOIST . PARTS ARE FROM THE SAME BATCH LOT NUMBER 225265-1-1-1. BREEZE EASTERN HAS BEEN NOTIFIED.
